# SDR CALA0700166

- Difficulty date: April 5, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 62,288 hours, 32,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545834
- Condition: Corroded
- Location: Bs 270-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR TRACK CORRODED AT STA 270-294.5, RBL 42.  A NEW SECTION OF TRACK WAS INSTALLED IAW SRM 51-10-02.
